Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Rings with a finite number of primes. I


Authors: I. S. Cohen and Irving Kaplansky
Journal: Trans. Amer. Math. Soc. 60 (1946), 468-477
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1946-0019595-7
MathSciNet review: 0019595
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, On the theory of local rings, Ann. of Math. vol. 44 (1943) pp. 690-708. MR 0009603 (5:171d)
  • [2] I. S. Cohen, On the structure and ideal theory of complete local rings. Trans. Amer. Math. Soc. vol. 59 (1946) pp. 54-106. MR 0016094 (7:509h)
  • [3] W. Krull, Dimensionstheorie in Stellenringen, J. Reine Angew. Math. vol. 179 (1938) pp. 204-226.
  • [4] S. MacLane, Subfields and automorphism groups of $ p$-adic fields, Ann. of Math. vol. 40 (1939) pp. 423-142.
  • [5] E. Witt, Zyklische Körper und Algebren der Charakteristik $ p$ vom Grad $ {p^n}$, J. Reine Angew. Math. vol. 176 (1937) pp. 126-140.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1946-0019595-7
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society